# SDR VJ9800381R1

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Nr 3
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 3 BRAKE CAUGHT ON FIRE AFTER HIGH SPEED TAXI TEST WAS PERFORMED; TEST COMMENCED AT 100 KNOTS AND AT 80 KNTS LOST PRESSURE AND WENT TO STOP ON RIGHT BRAKES.  ATC ALERTED FLIGHT CREW FIRE WAS EMINATING FROM THE RIGHT WHEEL WELL AREA.  BROUGHT THE AIRCRAFT TO A STOP.  INSPECTED AND REPAINTED ALL BURNED SURFACES.  R & R THE LOWER RT MLG LOWER STRUT AND WHEEL WELL DOOR IAW 32-13-11.  PERFORMED GEAR SWING IAW 32-32-00.  REPLACED GROUND SPOILER INTERLOCK VALVE CABLE IAW 27-62-51.  REPLACED THE RT MLG ELECTRICAL HARNESS IAW 32-11-121.  REPLACED THE RT MLG SHIMMY DAMPER ASSY AND HYD HOSE IAW 32-11-81.  REPLACED THE NR 3 AND NR 4 MLG BRAKES AND TIRES.  REPLACED THE NR 4 MLG ANTI-SKID TRANSDUCER IAW 32-42-11.
